# SDR DLL17951344

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, P-DOME Z CHANNEL AT STA 1809 STR 40 TO SPLICE AT STR 29 FOUND TO BE CORRODED.  REMOVED Z ANGLE FROM STRINGER 22 TO 44, FABRICATED SPLICE DOUBLER AS PER SRM 53-11-00 PG 946, AND INSTALLED AS PER SRM 53-11-00 FIG 848.
